MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE LINER +3MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE LINER +3MM
Model Number 1360.50.815
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to infection.The following glenosphere, connector and reverse liner were removed and replaced by new components: smr reverse liner + 3 mm (part code 1360.50.815, lot number 24at5p7, sterilization (b)(4)).Smr connector small r (part code 1374.15.305, lot number 2432923, sterilization (b)(4)).Smr eccent.Glenosphere ø 36mm (part code 1376.09.031, lot number 2434937, sterilization (b)(4)).The other components previously implanted were left in situ: smr cementless mini stem (part code 1304.15.120, lot number 2223142, sterilization (b)(4)).Smr reverse humeral body short (part code 1352.15.005, lot number 2435343, sterilization (b)(4)).Smr metal-back glenoid small r (part code 1375.21.005, lot number 2426024, sterilization (b)(4)).Previous surgery took place on (b)(6) 2025.The patient is a female, 52 years old.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing and sterilization charts, no pre-existing anomaly was discovered in the items belonging to the same part codes and lot numbers as the components involved in this event.According to the available records, this is the first and only complaints received on those lot numbers.Neither removed devices, nor x-rays and additional information on the pathogen involved in the infection are available to be shared with the manufacturer.Therefore, no further investigation can be carried out on this case.However, taking into account that: no pre-existing anomalies were found on the items belonging to the same part codes and lot numbers as the devices involved in this event, by checking the manufacturing and sterilization charts.We have no evidence to consider the event as product-related.Pms data: based on the relevant pms data, the revision rate of the smr reverse liners belonging to the families 1360.50.Xxx, 1361.50.Xxx, 1365.50.Xxx due to infection is around 0.06%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - REVERSE LINER +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22115063
Report Number3008021110-2025-00066
Device Sequence Number7156909
Product Code PHX
UDI-Device Identifier08033390273602
UDI-Public08033390273602
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.815
Device Lot Number24AT5P7
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown